Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Missed periods. On meprate tablet. Is there any side effect of this medicine?

I have not gotten my periods for this monthLMP 12 april .this is the fist time it has ever happenned . My gynaec has prescribed tab meprate 10 once a day for 5 days. Are there any side effects of this medicine and why have i not gotten my periods ? (my age 33 +, have one 4 yr old daughter, current pregnancy test has come negative.)
Asked On : Mon, 21 May 2012
Answers:  1 Views:  482
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
side effects may include:

- Vision or speech;

- Vaginal yeast infections;

- Vaginal discharge or itching;

- Unusual vaginal bleeding;

- Tiredness;

- Swelling;

- Swelling in your ankles hands or feet;

- Sudden weakness or numbness;

- Sudden confusion;

- Stomach swelling pain or tenderness;

- Stomach pain;

- Skin tingling;

- Problems with concentration or memory confusion;

- Problems with balance;

- Pain;

- Nervousness;

- Nausea;

- Nausea and vomiting;

- Mild vomiting;

- Migraines;

- Liver problems;

- Joint pain;

- Jaundice;

- Irregular vaginal bleeding or spotting;

- Increased heartbeat;

- High blood sugar;

- High blood pressure;

- Heavy feeling or chest pain pain spreading to the shoulder or to the arm sweating nausea general illness;

- Headache;

- Hair loss;

- Fluid retention;

- Enlargement of benign tumors of the uterus (also called fibroids);

- Dizziness;

- Decreased sex drive;

- Constipation;

- Changes in your regular menstrual periods;

- Changes in appetite or weight;

- Breast tenderness;

- Breast pain;

- Breast lumps;

- Bloating;

- Acne;

- Abdominal/stomach cramps;

wait for some more time.

if no periods get a pelvic scan done.


Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor